I'm new on this board. I post frequently on the Hep C board. My husband received a liver transplant in February.
Anyway, I am a 54 year old woman, who, just this year was diagnosed as Bipolar II w/panic disorder and OCD. I've always known I was 'high strung' and from time to time throughout the years I've done the therapy thing; I've been on Wellbutrin for 10+ years and Xanex for anxiety. But after taking care of my husband (for several months - terminally ill), then the liver transplant, I fell apart.
So after the diagnosis, the doctor started medication, Lamictal (made me happy but had side effects), then he changed to Depakote, I feel tired, never happy, I mean NEVER happy, depressed and agoraphobic.
I've come to the conclusion that maybe I just need to stop the medication - afterall - am I just medicating my feelings away - I feel dead inside.
What advice to you have for this newbie?